Volume 25, Issue 2
Global Existence and Uniqueness of Solution for a Class of Non-Newtonian Fluids

Hongjun Yuan & Huapeng Li

J. Part. Diff. Eq., 25 (2012), pp. 115-138.

Published online: 2012-06

Preview Full PDF 48 492
Export citation
  • Abstract

In this paper, we consider a class of non-Newtonian fluids in one-dimensional bounded interval. The global existence and uniqueness of solution are investigated.

  • Keywords

Existence and uniqueness non-Newtonian fluid

  • AMS Subject Headings

35Q35 35K57 76A05 76N10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-25-115, author = {}, title = {Global Existence and Uniqueness of Solution for a Class of Non-Newtonian Fluids}, journal = {Journal of Partial Differential Equations}, year = {2012}, volume = {25}, number = {2}, pages = {115--138}, abstract = {

In this paper, we consider a class of non-Newtonian fluids in one-dimensional bounded interval. The global existence and uniqueness of solution are investigated.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v25.n2.2}, url = {http://global-sci.org/intro/article_detail/jpde/5179.html} }
Copy to clipboard
The citation has been copied to your clipboard